# SDR DALA2024010200020

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 72,780 hours, 27,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG (0134163) LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN STA 500C STR 23L. CW ERA 614705-14 REV ORIG.
